Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest Timehealsall

doxycycline + probiotics

Guest Timehealsall

Hey everyone, i experienced some mild diarrhea while taking doxycycline 100mg 2x a day (i have been taking it for 3 and half weeks) and my doctor reccomended me to take a probiotic called culturelle. Anyone got any suggestions as to what probiotics to take or is culturelle fine?

Share this post


Link to post
Share on other sites

You need to take some form of probiotic to replenish the good bacteria the Doxycycline destroys in the process, so that you can maintain a well-balanced digestive system. You can either take one of those probiotic drinks like Actimel and Yakult, or some Probiotic multivitamin tablets like Multibionta and Acidophilus. Adding yoghurt to your diet might be a good idea too.

Share this post


Link to post
Share on other sites
Guest Timehealsall

thanks for the response jas_mine. Do you know if culturelle is a good probiotic.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×